# SDR CA981207003

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 82920014009
- Condition: Binding
- Location: Lt Mlg Door
- Component: 83210301001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN EXTENSION, LEFT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  (LEFT GEAR INDICATION WAS YELLOW AND RED BUT NO GREEN.)  ALTERNATE EXTENSION CARRIED OUT AND AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTION REVEALED LEFT MAIN LANDING GEAR DOOR ACTUATOR WAS BINDING WHEN GEAR EXTENDED.  ACTUATOR REPLACED AND MECHANICAL SEQUENCE VALVE RE-RIGGED.  RETRACTION TESTS CARRIED OUT SERVICEABLE.
